# SDR AALA20100722TUL08

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT CORROSION ON CUSP RIGHT SIDE STATION 1158.  INSTALLED DOUBLER PER AARD 53-20-00-16, SRM 51-30-01, SRM 51-30-02, SRM 51-30-05, AND EA MD80-51-011812 OEM DRAWING REV A.
